Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 37, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 25, 2011, 3:10 AM CDT. It took effect at Apr 26, 2011, 3:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 3:10 AM CDT (08:10 UTC)
- In effect from
- Apr 26, 2011, 3:00 AM CDT
- Expired
- Apr 26, 2011, 9:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
833 WHUS73 KMKX 250810 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 AM CDT MON APR 25 2011 ...BRISK EASTERLY WINDS DEVELOP TONIGHT... .A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHERN MISSOURI THIS EVENING...TO NORTH CENTRAL WISCONSIN BY TUESDAY EVENING. LOOK FOR NORTHEAST WINDS TO VEER EAST TODAY AND GRADUALLY INCREASE OVERNIGHT. EASTERLY WINDS OF 15 TO 25 KNOTS LATER TONIGHT WILL RESULT IN WAVES TO 3 TO 6 FEET BY SUNRISE ON TUESDAY. AS THE LOW LIFTS NORTH ON TUESDAY...WINDS WILL VEER TO THE SOUTHEAST AND EVENTUALLY SOUTHWEST BY AFTERNOON. WINDS AND WAVES WILL DROP BACK BELOW SMALL CRAFT ADVISORY LEVELS BY MID AFTERNOON TUESDAY. LMZ643>646-251615- /O.NEW.KMKX.SC.Y.0037.110426T0800Z-110426T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CDT TUESDAY. * WINDS: EAST WINDS INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL DIMINISH AND VEER TO SOUTHEAST THEN SOUTHWEST ON TUESDAY. * WAVES: WAVES WILL BUILD TO 3 TO 6 FEET AFTER MIDNIGHT TONIGHT. DIMINISHING TO 2 TO 4 FEET BY MID AFTERNOON ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
7 follow-up statements
274 WHUS73 KMKX 251428 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 AM CDT MON APR 25 2011 ...BRISK EASTERLY WINDS DEVELOP TONIGHT... .A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHERN MISSOURI THIS EVENING...TO NORTH CENTRAL WISCONSIN BY TUESDAY EVENING. LOOK FOR NORTHEAST WINDS TO VEER EAST TODAY AND GRADUALLY INCREASE OVERNIGHT. EASTERLY WINDS OF 15 TO 25 KNOTS LATER TONIGHT WILL RESULT IN WAVES TO 3 TO 6 FEET BY SUNRISE ON TUESDAY. AS THE LOW LIFTS NORTH ON TUESDAY...WINDS WILL VEER TO THE SOUTHEAST AND EVENTUALLY SOUTHWEST BY AFTERNOON. WINDS AND WAVES WILL DROP BACK BELOW SMALL CRAFT ADVISORY LEVELS BY MID AFTERNOON TUESDAY. LMZ643>646-252230- /O.CON.KMKX.SC.Y.0037.110426T0800Z-110426T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CDT TUESDAY. * WINDS: EAST WINDS INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL DIMINISH AND VEER TO SOUTHEAST THEN SOUTHWEST ON TUESDAY. * WAVES: WAVES WILL BUILD TO 3 TO 6 FEET AFTER MIDNIGHT TONIGHT. DIMINISHING TO 2 TO 4 FEET BY MID AFTERNOON ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
811 WHUS73 KMKX 252023 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CDT MON APR 25 2011 ...BRISK EASTERLY WINDS DEVELOP TONIGHT... .A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHERN MISSOURI THIS EVENING...TO NORTH CENTRAL WISCONSIN BY TUESDAY EVENING. LOOK FOR EAST WINDS TO GRADUALLY INCREASE TONIGHT. THE STRENGTHENING EASTERLY WINDS WILL BUILD LARGE WAVES BY SUNRISE ON TUESDAY. AS THE LOW LIFTS NORTH ON TUESDAY...WINDS WILL VEER TO THE SOUTHEAST AND EVENTUALLY SOUTHWEST BY AFTERNOON. WINDS WILL DROP BACK BELOW SMALL CRAFT ADVISORY LEVELS BY LATE AFTERNOON TUESDAY...WITH WAVES SUBSIDING BY THE EVENING HOURS. LMZ643>646-260430- /O.EXT.KMKX.SC.Y.0037.110426T0800Z-110427T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY. * WINDS: EAST WINDS INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL DIMINISH AND VEER TO SOUTHEAST THEN SOUTHWEST ON TUESDAY. * WAVES: WAVES WILL BUILD TO 3 TO 6 FEET AFTER MIDNIGHT TONIGHT. DIMINISHING TO 2 TO 4 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
458 WHUS73 KMKX 260230 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 PM CDT MON APR 25 2011 ...BRISK EAST WINDS AND HIGH WAVES DEVELOP LATE TONIGHT... .A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM MISSOURI THIS EVENING...TO NORTH CENTRAL WISCONSIN BY TUESDAY EVENING. LOOK FOR EAST TO NORTHEAST WINDS TO INCREASE TONIGHT ESPECIALLY DURING THE EARLY MORNING HOURS ON TUESDAY. THE STRENGTHENING EASTERLY WINDS WILL BUILD LARGE WAVES BY SUNRISE ON TUESDAY. AS THE LOW LIFTS NORTH ON TUESDAY...WINDS WILL VEER TO THE SOUTHEAST AND EVENTUALLY SOUTHWEST BY AFTERNOON WITH WINDS REMAINING BREEZY. THE WINDS WILL DROP BACK BELOW SMALL CRAFT ADVISORY LEVELS BY TUESDAY EVENING...WITH WAVES SUBSIDING AS WELL. LMZ643>646-261030- /O.CON.KMKX.SC.Y.0037.110426T0800Z-110427T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY. * WINDS: EAST WINDS INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY 3 AM. THE WINDS WILL VEER TO THE SOUTHEAST THEN SOUTHWEST ON TUESDAY AND REMAIN BREEZY. * WAVES: WAVES WILL BUILD TO 3 TO 6 FEET AFTER MIDNIGHT TONIGHT. DIMINISHING TO 2 TO 4 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
427 WHUS73 KMKX 260936 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 436 AM CDT TUE APR 26 2011 ...BLUSTERY VEERING WINDS EXPECTED TODAY... .DEEPENING LOW PRESSURE OVER EASTERN IOWA WILL PUSH INTO WESTERN WISCONSIN TODAY. BLUSTERY EAST WINDS TO THE NORTH OF THIS LOW WILL VEER TO THE SOUTH AND SOUTHWEST AFTER THE LOW PASSES TO THE NORTH. THE EAST WINDS WILL GUST TO 30 KNOTS EARLY THIS MORNING BEFORE BRIEFLY DIMINISHING TO 10 TO 20 KNOTS AS THE LOW APPROACHES. SOUTH WINDS WILL THEN INCREASE TO 15 TO 25 KNOTS ONCE AGAIN THIS AFTERNOON AND EVENING. THE WINDS AND HIGH WAVES WILL SUBSIDE TONIGHT. LMZ643>646-261745- /O.EXT.KMKX.SC.Y.0037.000000T0000Z-110427T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 436 AM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: EAST WINDS UP TO 33 KNOTS EARLY THIS MORNING WILL VEER TO THE SOUTH AND TEMPORARILY DECREASE TO 10 TO 20 KNOTS LATER THIS MORNING. SOUTH TO SOUTHWEST WINDS WILL AGAIN INCREASE TO 15 TO 25 KNOTS LATE THIS MORNING OR EARLY AFTERNOON. THE SOUTHWEST WINDS WILL DECREASE TO 5 TO 15 KNOTS TONIGHT. * WAVES: BUILDING WAVES TO 4 TO 7 FEET EARLY THIS MORNING WILL DIMINISH TO 1 TO 3 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK WWW.WEATHER.GOV/MKX
141 WHUS73 KMKX 261233 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 733 AM CDT TUE APR 26 2011 ...BLUSTERY VEERING WINDS EXPECTED TODAY WITH AREAS OF DENSE FOG... .DEEPENING LOW PRESSURE OVER EASTERN IOWA WILL PUSH INTO WESTERN WISCONSIN TODAY. BLUSTERY EAST WINDS TO THE NORTH OF THIS LOW WILL VEER TO THE SOUTH AND SOUTHWEST AFTER THE LOW PASSES TO THE NORTH. THE EAST WINDS WILL GUST TO 30 KNOTS EARLY THIS MORNING BEFORE BRIEFLY DIMINISHING TO 10 TO 20 KNOTS AS THE LOW APPROACHES. SOUTH WINDS WILL THEN INCREASE TO 15 TO 25 KNOTS ONCE AGAIN THIS AFTERNOON AND EVENING. THE WINDS AND HIGH WAVES WILL SUBSIDE TONIGHT. IN ADDITION...WARM MOIST AIR FLOWING NORTHWARD OVER THE COOL LAKE MICHIGAN WATERS WILL RESULT IN AREAS OF DENSE FOG THROUGH THE AFTERNOON. LMZ643>646-262045- /O.NEW.KMKX.MF.Y.0021.110426T1233Z-110426T2100Z/ /O.CON.KMKX.SC.Y.0037.000000T0000Z-110427T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 733 AM CDT TUE APR 26 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: EAST WINDS UP TO 33 KNOTS EARLY THIS MORNING WILL VEER TO THE SOUTH AND TEMPORARILY DECREASE TO 10 TO 20 KNOTS LATER THIS MORNING. SOUTH TO SOUTHWEST WINDS WILL AGAIN INCREASE TO 15 TO 25 KNOTS LATE THIS MORNING OR EARLY AFTERNOON. THE SOUTHWEST WINDS WILL DECREASE TO 5 TO 15 KNOTS TONIGHT. * WAVES: BUILDING WAVES TO 4 TO 7 FEET EARLY THIS MORNING WILL DIMINISH TO 1 TO 3 FEET BY LATE TONIGHT. * VISIBILITY: AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO ONE QUARTER MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
917 WHUS73 KMKX 262012 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT TUE APR 26 2011 ...BLUSTERY SOUTH WINDS INTO THIS EVENING... .LOW PRESSURE OVER CENTRAL WISCONSIN WILL CONTINUE TO MOVE NORTHEAST TONIGHT. GUSTY SOUTH WINDS OF 15 TO 25 KNOTS WILL LAST INTO THIS EVENING. WINDS AND WAVES WILL SUBSIDE LATER TONIGHT AS THE PRESSURE GRADIENT WEAKENS. PATCHY FOG WILL BE POSSIBLE. LMZ643>646-270200- /O.CAN.KMKX.MF.Y.0021.000000T0000Z-110426T2100Z/ /O.CON.KMKX.SC.Y.0037.000000T0000Z-110427T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS INTO THIS EVENING * WAVES: BUILDING WAVES TO 3 TO 5 FEET EARLY THIS EVENING DIMINISHING TO 1 TO 3 FEET BY LATE TONIGHT. * VISIBILITY: PATCHY FOG LATE. LOCAL VISIBILITIES OF 1/2 MILE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
593 WHUS73 KMKX 270209 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 PM CDT TUE APR 26 2011 LMZ643>646-270315- /O.EXP.KMKX.SC.Y.0037.000000T0000Z-110427T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 PM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL CONTINUE TO DECREASE TONIGHT. WAVE HEIGHTS WILL REMAIN LOW. $$ WWW.WEATHER.GOV/MKX GEHRING
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 1:39 PM CDT, 13 hours 31 minutes earlier.
Area forecast discussion, Apr 24, 1:39 PM CDT, 13 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 139 PM CDT SUN APR 24 2011 .SHORT TERM... .TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. SFC HIGH PRESSURE WILL PERSIST OVER WI TONIGHT. THEN LOW PRESSURE DEVELOPING IN THE SOUTHERN PLAINS WILL SLOWLY MOVE NORTHEASTWARD ACROSS MO AND CENTRAL IL ON MONDAY...AND ACROSS LAKE MI ON TUE. LOW CLOUDS WILL EVENTUALLY SCATTER OUT LATER THIS AFTERNOON. HOWEVER...MID AND HIGH CLOUDS WILL BECOME MORE DENSE THIS EVENING AND OVERNIGHT AS THE LOW APPROACHES SOUTHERN WI...AND IT WILL BE OVERCAST ON MONDAY. THE FIRST 500MB SHORTWAVE WILL APPROACH SOUTHERN WI MON AFTERNOON. THE POSITIVE VORTICITY ADVECTION...UPPER DIVERGENCE ASSOCIATED WITH THE UPPER JET...700MB OMEGA AND 850MB WARM AIR ADVECTION WILL COME TOGETHER OVER NORTHERN IL AND SOUTHERN WI MON AFTERNOON. THERE IS STILL UNCERTAINTY WITH TIMING THE RAIN CHANCES ON MONDAY AFTERNOON. THE GFS TRIES TO BRING RAIN SHOWERS INTO ALL OF SOUTHERN WI EARLIER THAN THE NAM...WHICH ONLY BRINGS THE SHOWERS INTO SOUTHWEST WI. IT WILL DEPEND ON THE SFC TRACK AND HOW QUICKLY THE MOISTURE WITH THIS SYSTEM CAN OVERCOME THE DRIER AIR IN PLACE. FOR NOW...KEPT THE RAIN CHANCE GOING ACROSS MUCH OF THE FORECAST AREA FOR THE 18Z-00Z TIME PERIOD. TEMPERATURES SHOULD BE AROUND 60 INLAND TO THE LOW 50S NEAR THE LAKE ONCE AGAIN ON MONDAY...AS WINDS WILL CONTINUE TO BE EASTERLY AHEAD OF THE LOW PRESSURE SYSTEM. MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM. THE SHORTWAVE OVER THE SOUTHERN AND CENTRAL PLAINS WILL MOVE NORTHEAST TOWARDS/INTO THE MID MISSISSIPPI VALLEY MONDAY NIGHT. THE 12Z GFS AND CRAS CONTINUES TO TREND FASTER THAN THE 12Z NAM AND 00Z ECMWF. PREFER THE SLOWER MOVEMENT AS TRENDS THAT LAST FEW DAYS HAS BEEN CLOSER TO THE SLOWER MODELS. ON TUESDAY GFS/NAM AND ECMWF HAVE SOMEWHAT OF A CLOSED LOW OVER WISCONSIN OR EASTERN MINNESOTA. ON WEDNESDAY MODELS ALL HAVE COME INTO LINE IN KEEPING THIS UPPER LOW/TROUGH NEAR NORTHERN WISCONSIN. THE SECOND SHORTWAVE MOVES RAPIDLY FROM NORTHERN NEVADA/UTAH EARLY TUESDAY MORNING AND INTO THE MID AND LOWER MISSISSIPPI VALLEY WEDNESDAY. AT THE SURFACE...THE LEAD LOW MOVES ACROSS MISSOURI MONDAY EVENING AND INTO SOUTHEAST WISCONSIN OR SOUTHERN LAKE MICHIGAN TUESDAY MORNING. MODEL SPREAD HAS COME MORE INTO LINE WITH THE OLDER NAM/ECMWF. NOW THE FARTHER EAST GFS IS ACTUALLY THE FARTHEST WEST...TAKING THE LOW INTO CENTRAL WISCONSIN BY NOON TUESDAY. HOWEVER ALL MODELS HAVE A RATHER BAGGY LOW...AND NONE REALLY PUSH UP THE WARM SECTOR. THEREFORE RAIN COOLED LOW LEVEL AIR IS EXPECTED...AND MODELS STILL HAVE VERY WEAK ELEVATED CAPE. THEREFORE DO NOT EXPECT MUCH SMALL HAIL POSSIBILITIES. OCCLUDED FRONT MOVES THROUGH DURING THE AFTERNOON...BUT NAM TAKES TIL EVENING TO ELIMINATE THE LOW LEVEL INVERSION...AND BY THEN MID LEVELS DRY WITH FAIRLY STABLE LAPSE RATES AROUND 4 TO 5C/KM ABOVE 850 MB AND 7.5 C/KM AT 900 MB. THEN A SECOND LOW DEVELOPS ALONG THE STALLED BOUNDARY ACROSS ARKANSAS TUESDAY MORNING...AND MOVES IT INTO THE OHIO VALLEY REGION WEDNESDAY AS IT INTENSIFIES...BEFORE REACHING LAKE ERIE AND LAKE HURON WEDNESDAY NIGHT. MOST OF THE PRECIPITATION FROM THIS SHOULD STAY SOUTH AND EAST...BUT SOME LIGHT PRECIPITATION COULD AFFECT SOUTHEAST WISCONSIN...ESPECIALLY ON THE ECMWF AND DGEX...MAINLY IN THE COLD UPPER TROUGH THAT DEVELOPS OVER THE GREAT LAKES WEDNESDAY NIGHT. .THURSDAY...FORECAST CONFIDENCE...MEDIUM. NAM/GFS AND ECMWF ALL TAKE THE NEXT SHORTWAVE NORTHEAST...AND MERGE IT WITH THE OLD UPPER LOW OVER THE EASTERN GREAT LAKES AREA THURSDAY MORNING. THE ECMWF IS STILL A LITTLE FARTHER WEST AND SLOWER WITH THE RESULTANT UPPER LOW/TROUGH. SURFACE TROUGH ON THE ECMWF AND DGEX EXTENDS ACROSS THE FORECAST AREA A LITTLE MORE THAN THE GFS. SOME LIGHT QPF ON ECMWF AND DGEX...WITH ONLY SPOTTY HUNDREDTHS SEEN ON THE GFS. 850 MB RH IS RATHER HIGH ACROSS THE FORECAST AREA THURSDAY...AND WITH EXPECTED STRATOCUMULUS SHIELD AND COLD UPPER TROUGH...DAYTIME TEMPERATURES SHOULD BE RATHER COOL. .LONG TERM... .FRIDAY...FORECAST CONFIDENCE...MEDIUM. 12Z GFS AND 00Z ECMWF FINALLY PUSH THE UPPER TROUGH OFF TO THE EAST AND MID LEVEL RIDGING OCCURS OVER WISCONSIN. SURFACE HIGH ALSO MOVES ACROSS WISCONSIN SO EXPECT A FAIRLY QUIET WEATHER DAY. .SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM. GFS AND ECMWF BOTH BRINGS THE NEXT SHORTWAVE ACROSS MONTANA AND INTO THE NORTHERN PLAINS ON SATURDAY. GFS IS QUICKER IN MOVING IT TOWARDS LAKE SUPERIOR SUNDAY MORNING...WHILE ECMWF IS OVER NORTHERN MINNESOTA. BOTH MODELS HAVE SOUTH SURFACE WINDS AND SHOWERS IN WARM AIR ADVECTION PATTERN SATURDAY. GFS HAS A STRONGER COLD FRONT MOVING ACROSS WISCONSIN BY SATURDAY EVENING...WHILE ECMWF DELAYS THIS UNTIL SUNDAY MORNING. SLIGHT PREFERENCE TO THE ECMWF. ECMWF BRINGS PRECIPITATION INTO THE FORECAST DAY SATURDAY WHILE GFS BRINGS IT IN FRIDAY NIGHT. WILL GO WITH THE CONSENSUS GRIDS ON THIS. ON SUNDAY THE FORECAST AREA COULD BE IN DRY WEDGE OF THE OCCLUDING SURFACE LOW NEAR LAKE SUPERIOR. && .AVIATION... STUBBORN STRATO CU SHOULD BREAK UP A BIT LATER THIS AFTERNOON. HOWEVER IT WILL STILL BE TOUGH TO SEE THE SUN WITH THE HIGH CIRRUS OVERHEAD. MID AND HIGH CLOUDS WILL CONTINUE TO THICKEN TONIGHT INTO MONDAY AHEAD OF A LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS AND TRACKING NORTHEASTWARD ACROSS CENTRAL IL AND NORTHERN LOWER MI MON NIGHT INTO TUE. THERE IS A CHANCE THAT THE RAIN WOULD SPREAD INTO SOUTHERN WI BY MID MONDAY AFTERNOON...BUT THE BETTER CHANCE FOR RAIN WILL BE MONDAY NIGHT THROUGH TUESDAY MORNING. MVFR TO IFR CIGS EXPECTED WITH THE RAIN. ISOLATED THUNDERSTORMS ARE EXPECTED AS WELL. && .MARINE... WE COULD SEE A SHORT PERIOD OF SMALL CRAFT ADVISORY CONDITIONS DEVELOP MONDAY NIGHT INTO TUESDAY AS LOW PRESSURE TRACKS FROM WEST CENTRAL ILLINOIS TO NRN LOWER MICHIGAN. BRISK EASTERLY WINDS AHEAD OF THE LOW WILL SHIFT TO WESTERLY AS THE LOW PASSES BY. THE NEXT CHANCE FOR SMALL CRAFT ADVISORIES WOULD BE WEDNESDAY NIGHT INTO THURSDAY WITH ANOTHER LOW PRESSURE PASSING THROUGH. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06/HENTZ VERY SHORT TERM/AVIATION/MARINE...13/MRC
Hazardous weather outlook, Apr 24, 3:44 PM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CDT SUN APR 24 2011 WIZ046-047-051-052-056>060-062>072-252045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 344 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT...AS LOW PRESSURE TRACKS NORTHEAST FROM THE SOUTHERN PLAINS TO WISCONSIN. THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SATURDAY. LMZ643>646-252045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET MONDAY NIGHT INTO TUESDAY AS LOW PRESSURE TRACKS FROM WEST CENTRAL ILLINOIS TO NORTHERN LOWER MICHIGAN. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET AGAIN WEDNESDAY NIGHT AND THURSDAY AS ANOTHER STRONG LOW PRESSURE SYSTEM TRACKS SOUTH AND EAST OF THE REGION. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.